On the democratic constant of Haar subsystems in $L_1 [0,1]^d$

Armenian Journal of Mathematics

View Publication Info
Field Value
Title On the democratic constant of Haar subsystems in $L_1 [0,1]^d$
Creator Srapionyan, Nerses
Subject Haar Subsystem
Democratic Constant
Greedy Algorithm in $L_1[0,1]^d$
Description In this paper, we estimate the democratic constant for the democratic subsystems of the $d$-dimensional Haar system in $L_1[0,1]^d$.
Publisher National Academy of Sciences of Armenia
Date 2019-06-07
Type info:eu-repo/semantics/article
Peer-reviewed Article
Format application/pdf
Identifier http://armjmath.sci.am/index.php/ajm/article/view/291
Source Armenian Journal of Mathematics; Vol. 11 No. 8 (2019): On the democratic constant of Haar subsystems in $L_1 [0,1]^d$; 1-6
Language eng
Relation http://armjmath.sci.am/index.php/ajm/article/view/291/149
Rights Copyright (c) 2019 Armenian Journal of Mathematics

Contact Us

The PKP Index is an initiative of the Public Knowledge Project.

For PKP Publishing Services please use the PKP|PS contact form.

For support with PKP software we encourage users to consult our wiki for documentation and search our support forums.

For any other correspondence feel free to contact us using the PKP contact form.

Find Us


Copyright © 2015-2018 Simon Fraser University Library